|Please read and answer very scared
Apr 20, 2010
Hello Nelson i have a question. I am 24 and had a possible exposure to HIV years ago i took a Elisa test 2 years ago because of some weight loss. the test came back negative since then i have lost so much more mass/weight in the face,neck,arms,lower legs ect. I can olny gain in the breast/stomach also my stools have changed over the years light color and fatty like i am not getting nutrients i do have a kinda high bilirubin and i am always tired/fatige i have not seen a doc since i had my test. my family is very concerned about my health i am very worried it could have been a false negative test. what would u recommend me to do please help. the only other thing i could think of is to see a gastro doc for mabe Malabsorbtion or someting in the gut.
Thanks and i greatly appreciate it.
Response from Mr. Vergel
I would go see a gastroenterologist. There are many symptoms that seem like "HIV infection" that have nothing to do with HIV, and worrying about it needlessly will only bring stress that can affect your health.
atripla and move free
MRI indicated cyst on nerve between T5 and T6 vertabrae
- Sinus Infection Worried It Could Be HIV
- Oral Ulcers After Rimming Sign Of HIV AIDS
- Sore On Tongue After Swallowing Precum What Are The Chances Of HIV
- Tingling In Feet After Swallowing Sperm Sign Of HIV AIDS
- Is It Possible To Have Sores On You Private Part Without It Being An Std?
- Are Lymphocytes High Or Low With Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.